Newton representation of functions over natural integers having integral difference ratios

Type de document :
Article dans une revue
International Journal of Number Theory, World Scientific Publishing, 2015, 11 (7), pp.2109-2139. 〈http://www.worldscientific.com/doi/pdf/10.1142/S179304211550092X〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01260277
Contributeur : Irene Guessarian <>
Soumis le : jeudi 21 janvier 2016 - 19:13:03
Dernière modification le : jeudi 15 novembre 2018 - 20:27:45

Lien texte intégral

Identifiants

  • HAL Id : hal-01260277, version 1
  • ARXIV : 1310.1507

Collections

Citation

Irene Guessarian, Patrick Cégielski, Serge Grigorieff. Newton representation of functions over natural integers having integral difference ratios. International Journal of Number Theory, World Scientific Publishing, 2015, 11 (7), pp.2109-2139. 〈http://www.worldscientific.com/doi/pdf/10.1142/S179304211550092X〉. 〈hal-01260277〉

Partager

Métriques

Consultations de la notice

121